Skip to Content

Join the 'Acute Nonlymphocytic Leukemia' group to help and get support from people like you.

Acute Nonlymphocytic Leukemia Questions

We found 2 questions associated with the 'Acute Nonlymphocytic Leukemia' topic.

After finishing Chimo therapy courseis is it normal to keep vomiting and to have sour throughout?

Posted 8 Feb 2015 by Mona75 1 answer

My son is 13 years old he finished his first chimo thearapy course for ten days he took cytarabine for ten days and daunorubicin for day 1,3,5 and took etoposide from day 1 to 5 he still feels nauseous he has sour throughout is that normal

1st week on Claravis 30mg 2xdaily and have been starving... anyone else?

Posted 23 Feb 2011 by tinabeana 1 answer

I finally started Claravis, I was prescribed 30mg capsules and to take them 2x a day. I will have been on this medication one week this Friday. I have been extremely hungry since I have started taking it... I am adhd and have a very high tolerance for medication and pain due to a fast metabolism ...

Ask a Question

Further Information

Related Condition Support Groups

Leukemia

Related Drug Support Groups

methotrexate, Accutane, isotretinoin, Claravis, Amnesteem, Cytoxan, cyclophosphamide, Sotret, cytarabine, view more... daunorubicin, Cytosar, Myorisan, Cytosar-U, Tarabine PFS, Novantrone, thioguanine, mitoxantrone, Neosar, Cerubidine, Tabloid, Cytoxan Lyophilized